# SDR 9505896615

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THE LEFT WING LEADING EDGE UPPER WING FIBERGLASS PANEL CORRODED AT APPROXIMATELY ILES 338 AND GOING OUTBOARD APPROXIMATELY 24 INCHES OR TWO RIBS.  INSTALLED NEW CHORD FROM BAC 1506-2664 EXTRUSION AND INSTALLED REPAIR.
